# SDR FDEA201103211094

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 1148N375022
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TAILCONE ASSY CIRCUMFERENTIAL CHORD FASTENER HOLE ELONGATED (20 TH   HOLE FROM UPPER BL 0) AT BS 1963.00, RBL 15.  REPAIR CARRIED OUT IAW EA F=5352-135898 (APU COMPARTMENT PANEL, PN 148N3750-22, BS 1963.8  SPLICE JOINT FWD FLANGE - ELONGATED 0.251 INCH HOLE REPAIR).  REPAIR IS CLASSIFIED AS MAJOR.
